# SDR IPXA2024020886935

- Difficulty date: February 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 37,619 hours, 25,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N87501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR* ADDITIONAL DAMAGE FOUND ON LWR DOOR FRAME WEB UPON REMOVAL OF WEB CUP REF (T3F18E003BPRL) C/W EO-89397 FOR FRAME REPAIR.
